# SDR AALA20110426TUL01

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR UPPER BEAM AFT EDGE, POSSIBLE CRACK IN RADIUS OF PAN.  INSTALLED AFT CARGO DOOR DOUBLER AT RADIUS PER 52-03-00.
